# SDR RMXA9520735

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7012409901
- Condition: Failure
- Location: Duplex Pitch
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZE27 ERROR CODE ON PRE-FLIGHT TEST APZ WILL NOT ENGAGE.  PITCH SERVO FAILURE.  REMOVED AND REPLACED.
